MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned, therefore no product analysis can be performed.Without return of the product, a conclusive cause cannot be determined.Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was deployed without issue.While trying to center the nose cone of the delivery catheter system (dcs) by pulling back on the guide wire, the wire was straightening out in the ventricle near the mitral valve.It was reported there was mitral annular calcification and the guide wire got caught on the calcification.When the guide wire released, the dcs was immediately pulled back to the ascending aorta.The valve dislodged from the annulus and it was reported that the nose cone caught the inflow portion of the valve.The valve was snared into the ascending aorta and a second transcatheter bioprosthetic valve was implanted successfully.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7298855
Report Number2025587-2018-00452
Device Sequence Number16642767
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008770920
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR